Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 36, Issue 4, December 2021  pp. 339–352.

An M-function associated with Goldbach's problem

Authors:  Kohji Matsumoto
Author institution:K. Matsumoto: Graduate School of Mathematics, Nagoya University, Chikusa-ku, Nagoya 464 8602, Japan

Summary:  We prove the existence of the M-function, by which we can state the limit theorem for the value-distribution of the secondary main term in the asymptotic formula for the summatory function of the Goldbach counting function.

Contents   Full-Text PDF